MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE DISSECTOR; DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY

ATRICURE, INC. ATRICURE DISSECTOR; DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number GPD1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a mitral valve repair/replacement via median sternotomy with concomitant pulmonary vein isolation using a gpd1.The gpd1 was used to dissect around the left pulmonary veins.Shortly after using the emt1 to ablate the left pulmonary veins, a small tear was identified at the junction of the left superior pulmonary vein and the posterior wall of the left atrium.The tear was repaired with prolene sutures.The left atrial appendage was excised, and the opening was used to close the tear.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.

Brand Name
ATRICURE DISSECTOR
Common Device Name
DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key21061527
Report Number3011706110-2025-00002
Device Sequence Number8153223
Product Code GDI
UDI-Device Identifier10840143902130
UDI-Public(01)10840143902130(17)270701(10)144214
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGPD1
Device Catalogue NumberA000418
Device Lot Number144214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMT1.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale
Patient Weight147 KG